Use este identificador para citar ou linkar para este item: https://observatorio.fm.usp.br/handle/OPI/1424
Título: Unilateral Hand-Foot Syndrome: Does It Take Sides? Case Report and Literature Review
Autor(es): CRUZ, Livia Almeida daHOFF, Paulo Marcelo GehmFERRARI, Claudio Luiz SeabraRIECHELMANN, Rachel Simoes Pimenta
Parte de: CLINICAL COLORECTAL CANCER, v.11, n.1, p.82-84, 2012
Resumo: The association between hand-foot syndrome and fluoropyrimidines is well documented in the medical literature. Its etiology is obscure, with a few pathophysiology hypotheses being postulated. Classic hand-foot syndrome is characterized by dermatologic symmetric findings. This is the first case report of unilateral hand-foot syndrome in a patient with colorectal cancer who received capecitabine. Here we discuss possible causes of hand-foot syndrome, bringing new elements to clarify the mechanisms involved in this intriguing adverse effect.
Aparece nas coleções:

Artigos e Materiais de Revistas Científicas - FM/MDR
Departamento de Radiologia - FM/MDR

Artigos e Materiais de Revistas Científicas - HC/ICESP
Instituto do Câncer do Estado de São Paulo - HC/ICESP

Artigos e Materiais de Revistas Científicas - HC/InRad
Instituto de Radiologia - HC/InRad

Artigos e Materiais de Revistas Científicas - LIM/24
LIM/24 - Laboratório de Oncologia Experimental


Arquivos associados a este item:
Arquivo Descrição TamanhoFormato 
art_HOFF_Unilateral_Hand_Foot_Syndrome_Does_It_Take_Sides_2012.PDF
  Restricted Access
publishedVersion (English)478.92 kBAdobe PDFVisualizar/Abrir    Solicitar uma cópia

Os itens no repositório estão protegidos por copyright, com todos os direitos reservados, salvo quando é indicado o contrário.